Inventiones mathematicae

, Volume 113, Issue 1, pp 1–20 | Cite as

Line bundles on the cotangent bundle of the flag variety

  • Bram Broer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Andersen H.H., Jantzen, J.C.: Cohomology of induced representations for algebraic groups. Math. Ann.269, 487–525 (1984)Google Scholar
  2. 2.
    Beilinson A., Bernstein, J.: Localisation de g-modules C.R. Acad. Sci., Paris292, 15–18 (1981)Google Scholar
  3. 3.
    Borho, W., Kraft, H.: Über Bahnen und deren Deformationen bei linearen Aktionen reduktiver Gruppen. Comment. Math. Helv.54, 61–104 (1979)Google Scholar
  4. 4.
    Broer, A.: Hilbert series in invariant theory. Thesis, Rijksuniversiteit Utrecht (1990)Google Scholar
  5. 5.
    Brylinski, R.K.: Limits of weight spaces, Lusztig's q-analogs, and fiberings of adjoint orbits. J. Am. Math. Soc.2, 517–533 (1989)Google Scholar
  6. 6.
    Brylinski, R.K.: Twisted ideals of the nullcone. In: Connes, A., Duflo, M., Joseph, A., Rentschler, R. (eds.) Operator algebras, unitary representations, enveloping algebras and invariant theory. Boston: Birkhäuser 1990Google Scholar
  7. 7.
    Buchsbaum, D.A., Eisenbud, D.: Algebra structures for finite free resolutions, and some structure theorems for ideals of codimension 3. Am. J. Math.99, 447–485 (1977)Google Scholar
  8. 8.
    Graham, W.A.: Functions on the universal cover of the principal nilpotent orbit. Invent. Math.108, 15–27 (1992)Google Scholar
  9. 9.
    Gulliksen, T.H. and Negård, O.G.: Un complexe résolvant pour certains idéaux déterminantiels. C.R. Acad. Sci. Paris, Sér, A274, 16–18 (1972)Google Scholar
  10. 10.
    Gupta, R.K.: Generalized exponents via Hall-Littlewood symmetric functions. Bull. Am. Math. Soc.16, 287–291 (1987)Google Scholar
  11. 11.
    Gupta, R.K.: Characters and the q-analog of weight multiplicity. J. Lond. Math. Soc.36, 68–76 (1987)Google Scholar
  12. 12.
    Hartshorne, R.: Algebraic Geometry. (Grad. Texts Math., vol. 52) Berlin Heidelberg New York: Springer 1977Google Scholar
  13. 13.
    Hesselink, W.H.: Cohomology and the resolution of the nilpotent variety. Math. Ann.223, 249–252 (1976)Google Scholar
  14. 14.
    Hesselink, W.H.: Characters of the nullcone. Math. Ann.252, 179–182 (1980)Google Scholar
  15. 15.
    Kostant, B.: Lie algebra cohomology and the generalized Borel-Weil theorem. Ann. Math.74, 329–387 (1961)Google Scholar
  16. 16.
    Kostant, B.: Lie group representations on polynomial rings. Am. J. Math.85, 327–404 (1963)Google Scholar
  17. 17.
    Kraft, H. Procesi, C.: Closures of conjugacy classes of matrices are normal. Invent. Math.53, 227–247 (1979)Google Scholar
  18. 18.
    Kraft, H. Procesi, C.: On the geometry of conjugacy classes in classical groups. Comment. Math. Helv.57, 539–602 (1982)Google Scholar
  19. 19.
    Kraft, H.: Geometrische Methoden in der Invariantentheorie. Braunschweig: Vieweg 1984Google Scholar
  20. 20.
    Kraft, H.: Closures of conjugacy classes in G2. J. Algebra126, 454–465 (1989)Google Scholar
  21. 21.
    Slodowy, P.: Simple singularities and simple algebraic groups. (Lect. Notes Math., vol. 815) Berlin Heidelberg, New York: Springer 1980Google Scholar
  22. 22.
    Springer, T.A.: The unipotent variety of a semisimple group. Proc. Colloq. Alg. Geo. Tata Institute, 373–391 (1968)Google Scholar
  23. 23.
    Steinberg, R.: Lectures on conjugacy classes in algebraic groups. (Lect. Notes Math., vol.366) Berlin Heidelberg New York: Springer 1974Google Scholar
  24. 24.
    Weyman, J.: The equations of conjugacy classes of nilpotent matrices. Invent. Math.98, 229–245 (1989)Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Bram Broer
    • 1
  1. 1.Mathematics DepartmentThe University of British ColumbiaVancouverCanada

Personalised recommendations